MathSciNet Relay Station
MathSciNet bibliographic data
MR331419 58B20 (53C40)
de Andrade, Rubens Le ao Complete convex hypersurfaces of a Hilbert space. Bull. Amer. Math. Soc. 80 (1974), 576–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement